# SDR COEA2015021506913

- Difficulty date: February 15, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: S53979011200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MINOR REPAIR DISCREPANCY.  DORSAL FIN UPPER SPINE LT FLANGE, HAS LEVEL 2 CORROSION AROUND THE NUTPLATES FOR PANEL 322AL & 322DL.  REPLACED WITH OEM PARTS.
